# SDR DALA13023220948

- Difficulty date: May 14, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 61,819 hours, 46,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200 L4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4L IS CRACKED FROM FASTENER HOLE TO EDGE BS 200.  REMOVED, FABRICATED, AND INSTALLED LONGERON REPAIR.
